# SDR SWAA2024071000901

- Difficulty date: June 12, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS787 AND RBL21 AT AFT CARGO COMPARTMENT 2024-384283<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS787 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS787 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW ITEM RII
